# SDR CA000724008

- Difficulty date: July 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, T, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT NR 2 ENGINE N2 EXCEEDED LIMITS, THEN SHUT DOWN. CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING. AFTER INVESTIGATION MAINTENANCE REPORT LPT (LOW PRESSURE TURBINE SECTION) CASE PENETRATION (PRIMARILY AT THE 7-8 OCLOCK POSITION). THE ENGINE HAS BEEN CHANGE OUT AND THE AIRCRAFT IS BACK IN SERVICE.ENGINE HISTORY: APPROXIMATELY 14,300 CYCLES ON IT - AND HAD PREVIOUSLY BEEN OFF AT 6000 CYCLES FOR AN HSI.FSR QUERIED ON FOREIGN SDR NO DETAILS AVAILABLE. 2000,08,09
